# SDR YENA2024061800872

- Difficulty date: June 17, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 34,700 hours, 23,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / FWD FUSELAGE / SKIN BETWEEN FR 11-12 & STGR 17L-19L / DENTS & CRACK - TEMPORARY REPAIR; /1/ STS EA 125-2024-048 REV. IR /2/ ETD2024-190-016478 REV / WITH ANAC 8165205 /3/ PREVIOUS EC E24-692-01 DURING CURRENT DROP-IN CHECK, THE TWO DENTS, ONE OF WHICH HAS A CRACK DAMAGE, ON FWD SKIN BETWEEN FR 11-12 & STGR 17L-19L, WAS EVALUATED AFTER THE A/C WAS FERRIED WITH A TEMPORARY REPAIR.   PREVIOUS EC, FOR ORIGINAL DAMAGE & MX FERRY TEMP REPAIR ACCOMPLISHMENT.  DAMAGE WAS RE-EVALUATED & REPORTED TO EMBRAER FOR DISPOSITION.  SEE DETAILS IN STS EA, REF /1/. MANUFACTURER PROVIDED DISPOSITION WITH REPAIR INSTRUCTIONS, WHICH CONSISTS OF DAMAGE TRIM OUT, FABRICATION AND INSTALLATION OF A REPAIR FILLER, A DOUBLER, AND A TRIPLER, NDT INSPECTION, CIC, EPOXY, AND SEALANT APPLICATION, WITH FINISH RESTORATION.  SEE REF /2/, ETD FOR FULL DETAILS. EC E24-718-01 IS ISSUED TO ACCOMPLISH THE TEMPORARY REPAIR IAW STS EA, REF /1/. EC E24-718-02 IS ISSUED AS A PLACEHOLDER TO KEEP TRACK OF THE PERMANENT REPAIR INSTRUCTIONS WHICH IS PENDING OEM DTA DUE WITHIN 12 MONTHS. SUBSTANTIATION: THIS TEMPORARY REPAIR IS APPROVED PER REF /2/, ETD WITH ANAC AUTHORIZATION, AND IS CLASSIFIED AS MAJOR.   REV 01.  REVISED SOLELY TO HAVE A SECOND SIGNATURE ON THE EC SINCE THIS WAS A MAJOR REPAIR.  REV 00 WAS RELEASED SOLO TO SUPPORT RTS ONLY IN TRAX, CQ WAS UNAWARE OF THIS REQUIREMENT.  THERE IS NO CONTENT OR INSTRUCTION CHANGES IN REV 01. (E/C:E24-718-01) ORIGINAL SUBMISSION: 6/182024
